# SDR MWEA040166

- Difficulty date: September 15, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 46,133 hours, 42,477 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Indication
- Location: Tail Cone
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TAIL CONE ANNUCIATOR ILLUMINATED.  INSPECTED TAIL CONE LOCK/LATCH INSTALLATION, RESET CABLE LOCKBALL.  OK FOR CONTINUED SERVICE.
